A survey on Ostrowski type inequalities related to Pompeiu's mean value theorem

[img]
Preview
KJM_Volume 1_Issue 1_Pages 1-35.pdf - Published Version (534kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) A survey on Ostrowski type inequalities related to Pompeiu's mean value theorem. Khayyam Journal of Mathematics, 1 (1). 1 - 35. ISSN 2423-4788

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31313
Official URL http://kjm-math.org/article_12284.html
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords 26 real functions; inequality; Numerical Analysis; Approximation Theory
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login